Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 518747, 7 pages
http://dx.doi.org/10.1155/2013/518747
Research Article

Nonlocal Variational Model for Saliency Detection

1Department of Mathematics & KLDAIP, Chongqing University of Arts and Sciences, Yongchuan, Chongqing 402160, China
2College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China
3College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 4 June 2013; Accepted 25 August 2013

Academic Editor: Baocang Ding

Copyright © 2013 Meng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yi Zhan, Sheng Jie Li, and Meng Li, “Local and Nonlocal Regularization to Image Interpolation,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar